• April 2019
    Vol 10 No 1 (2019)

    KadikmA |p-ISSN: 2085-0662| e-ISSN: 2686-3243| is international open access and peer-reviewed journal, published by Department of Mathematics Education , University of Jember, Indonesia. We accept mainly research-based articles related to mathematics. The journal welcomes contributions in such areas of current analysis in mathematics research, applied mathematics research, mathematics education research in the classroom, evaluating and reporting teacher education practices in mathematics learning, reviewing topical problems and reporting successes in mathematics education. Kadikma is published three times a year in April, August, and December.

  • Desember 2018
    Vol 9 No 3 (2018)

    KadikmA (P-ISSN: 2085-0662) adalah jurnal nasional bidang Matematika dan Pendidikan Matematika yang diterbitkan oleh Program Studi Pendidikan Matematika, FKIP, Universitas Jember. Kadikma terbit 3 kali dalam setahun pada bulan April, Agustus dan Desember.

  • Agustus 2018
    Vol 9 No 2 (2018)
  • April 2018
    Vol 9 No 1 (2018)
  • Desember 2017
    Vol 8 No 3 (2017)
  • Agustus 2017
    Vol 8 No 2 (2017)
  • April 2017
    Vol 8 No 1 (2017)
  • Desember 2016
    Vol 7 No 3 (2016)
  • Agustus 2016
    Vol 7 No 2 (2016)
  • April 2016
    Vol 7 No 1 (2016)
  • Desember 2015
    Vol 6 No 3 (2015)
  • Agustus 2015
    Vol 6 No 2 (2015)
  • April 2015
    Vol 6 No 1 (2015)
  • Desember 2014
    Vol 5 No 3 (2014)
  • Agustus 2014
    Vol 5 No 2 (2014)
  • April 2014
    Vol 5 No 1 (2014)
  • Desember 2013
    Vol 4 No 3 (2013)
  • Agustus 2013
    Vol 4 No 2 (2013)
  • April 2013
    Vol 4 No 1 (2013)
  • Desember 2012
    Vol 3 No 3 (2012)
1 - 20 of 20 items